Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Going off Effexor

Posted by jamie on November 26, 1999, at 12:34:06

In reply to Going off Effexor, posted by Nash McCutchen on November 23, 1999, at 20:58:00

I took Effexor XR for five weeks, and felt no effect. I stopped taking it cold turkey three weeks ago. I have been hypomanic ever since. I am starting to think I don't have depression, but am manic irritable. Any rules of thumb here? If you just have depression, can you get manic when you w/draw from an AD (which didn't even work!)




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jamie thread:15708